MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number 2088TC/52
Medical Device Problem Codes Failure to Capture (1081); Failure to Sense (1559); Low impedance (2285)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to clinic for a follow up.It was noted that the right atrial (ra) lead exhibited low out of range pacing impedance, failure to capture and failure to sense.The ra lead was capped and replaced on (b)(6) 2026.The patient condition was not known.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
TENDRIL STS
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50910705
Report Number2017865-2026-20459
Device Sequence Number14784879
Product Code NVN
UDI-Device Identifier05414734502887
UDI-Public(01)05414734502887(10)A000187079(17)290331
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2088TC/52
Device Lot NumberA000187079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Durata Tachy MRI Lead; Gallant HF ICD; Quartet Lead
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale